MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD-SOLIS HPCA AMBULATORY INFUSION PUMP; PUMP, INFUSION, PCA

ICU MEDICAL, INC. CADD-SOLIS HPCA AMBULATORY INFUSION PUMP; PUMP, INFUSION, PCA
Model Number 2110
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 and h6 ¿ updated.One suspected device was received for evaluation.The event history log (ehl) was reviewed.No errors found in event log.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.No discrepancies related to the complaint were found during visual inspection.Communication module error was observed through power up test with signs of coin cell battery depletion when not holding time or date.The customer complaint was confirmed.Replaced printed circuit board assembly (pcba)/printed wiring assembly (pwa), performed downstream occlusion (dso)/ upstream occlusion (uso) sensor calibration, performed testing, unit passed all testing criteria.Software updated.Unit reset to standard configuration.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the device displayed a communication module error during self-test.There was no patient involvement.

Brand Name
CADD-SOLIS HPCA AMBULATORY INFUSION PUMP
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north,
minneapolis, MN 55442
2247062300
MDR Report Key25285112
Report Number3012307300-2026-05395
Device Sequence Number9677473
Product Code MEA
UDI-Device Identifier10610586038778
UDI-Public(01)10610586038778(11)170619
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K130394
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2110
Device Catalogue Number21-2111-0300-01
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/08/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Supplement Date Received by Manufacturer06/23/2026
Initial Report FDA Received Date05/26/2026
Supplement Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown